Results 1 to 2 of 2
  1. #1
    stugots is offline New Member
    Join Date
    Oct 2010
    Posts
    10

    HGH and Hypoglycemia!????

    I've done 4iu of GH in the past with no problems....about a month ago I uped it to 8iu a day 5x a week.... about a half hour after injection I get the shakes, dizziness sweaty and doesn't go away till i eat alot of carbs,,, Anyone else have this problem with GH????

  2. #2
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    High levels of GH cause insulin resistance. This is why most guys need to use insulin when using more than maybe 6 IUs per day.

    But that should cause your blood sugar to get too high, not low...

    You should really post this in the peptide section for more help.
    Last edited by Bonaparte; 05-23-2011 at 10:51 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •